Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2002, Volume 6, Pages 213–225 (Mi tdm100)  

Approximate computation of limit distributions of some statistics functionals

M. I. Tikhomirova, V. P. Chistyakov


Full text: PDF file (552 kB)

Citation: M. I. Tikhomirova, V. P. Chistyakov, “Approximate computation of limit distributions of some statistics functionals”, Tr. Diskr. Mat., 6, Fizmatlit, Moscow, 2002, 213–225

Citation in format AMSBIB
\Bibitem{TikChi02}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper Approximate computation of limit distributions of some statistics functionals
\serial Tr. Diskr. Mat.
\yr 2002
\vol 6
\pages 213--225
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm100}


Linking options:
  • http://mi.mathnet.ru/eng/tdm100
  • http://mi.mathnet.ru/eng/tdm/v6/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:135
    Full text:58

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021